I started my depo- provera shot November 12th, and I will be off of it February 12th. Its my only shot. I've missed my periods then all of a sudden I start bleeding. Its very bright, and very light. Constantly nauseous, and stomach is growling all the time. Plus many more pregnancy symptoms, but since I'm on depo I understand my periods will be messed up and stuff, I just don't understand the light bleeding which seems like implantation bleeding to me. Please help.
Depo works by causing your body to think it's pregnant, hence the pregnancy like hormonal symptoms.
The bleeding, however, is usually only until you've had your 2nd or 3rd shot, then it tends to stop altogether.
If you stop Depo, the bleeding can return for months until your body rebalances itself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I have been on and off Depo since I was 17. Ive stopped the shots about 4 times, each
Posted 3 Dec 2011 • 1 answer
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
Posted 13 Nov 2013 • 2 answers
Posted 9 Dec 2013 • 2 answers
Posted 23 Jun 2015 • 1 answer